# SDR SWAA2012072706224

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 22,125 hours, 13,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 284A01215
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED LENS PER M/M.
